# SDR COM11829

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Trans
- Part number: 923111
- Condition: Defective
- Location: Rt Engine
- Part time: 6,823 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE FUEL FLOW INDICATION FAILED DURING TAKEOFF.  REPLACED FUEL FLOW TRANSMITTER.
